MathSciNet Relay Station
MathSciNet bibliographic data
MR579665 14L30 (15A30)
Vargas, J. A. Fixed points under the action of unipotent elements of ${\rm SL}\sb{n}$ in the flag variety. Bol. Soc. Mat. Mexicana (2) 24 (1979), no. 1, 1–14.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement